# SDR AALA202211079332

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323
- Aircraft serial: 33538
- Aircraft time: 27,037 hours, 3,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CREW REST BATTERY PACK FAILS TO HOLD CHARGE. REMOVED AND REPLACED BATTERY PACK AT CREW REST M33142 (AALA202211074545) AND M33143 (AALA202211079332) PER B777-3 AMM 33-51-06-960-802.
